MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET
Model Number FTRD 13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Perforation (2001)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that gastroduodenal ftrd was successfully used for a treatment in the stomach.After a few day the patient developed abdominal pain and it was discovered that the clip had detached from resection site.Patient underwent surgery.The product was discarded by the hospital and therefore no technical analysis was performed.The gastroduodenal ftrd treatment was conducted without complications, there was no technical failure of the device.This case does not come from either device malfunction or user error.It is a possible complication in the post-interventional interval.This report is part of the additional information requested by the fda and the subsequent notification, as communicated by ovesco on 24.10.2024 and refers to: "follow up questions ftrd system perforation-clip detached failure_10-03-2024 annex 1".
 
Event or Problem Description
It was reported that initial gastroduodenal ftrd treatment in the stomach was successful and without complications.After a few days the patient had developed abdominal pain.The ftrd clip had detached from resection site and patient needed surgery.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM   72076
MDR Report Key20878349
Report Number3006696607-2024-00035
Device Sequence Number20784736
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public4260206310655
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number830571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown